Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Lexicographical Treatment of Inflected Forms of Irregular Verbs in Three French Dictionaries

Michael J. Toconita
The French Review
Vol. 39, No. 2 (Nov., 1965), pp. 293-303
Stable URL: http://www.jstor.org/stable/384818
Page Count: 11
  • Read Online (Free)
  • Download ($5.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The Lexicographical Treatment of Inflected Forms of Irregular Verbs in Three French Dictionaries
Preview not available

Page Thumbnails

  • Thumbnail: Page 
293
    293
  • Thumbnail: Page 
294
    294
  • Thumbnail: Page 
295
    295
  • Thumbnail: Page 
296
    296
  • Thumbnail: Page 
297
    297
  • Thumbnail: Page 
298
    298
  • Thumbnail: Page 
299
    299
  • Thumbnail: Page 
300
    300
  • Thumbnail: Page 
301
    301
  • Thumbnail: Page 
302
    302
  • Thumbnail: Page 
303
    303